Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The representation of chainable continua with only two bonding maps.

Author: Sam W. Young
Journal: Proc. Amer. Math. Soc. 23 (1969), 653-654
MSC: Primary 54.55
MathSciNet review: 0253300
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Morton Brown, Some applications of an approximation theorem for inverse limits, Proc. Amer. Math. Soc. 11 (1960), 478-483. MR 0115157 (22:5959)
  • [2] V. Jarník and V. Knichal, Sur l'approximation des fonctions continues par les superpositions de deux fonctions, Fund. Math. 24 (1935), 206-208.
  • [3] R. F. Jolly and J. T. Rogers, Jr., Inverse limit spaces defined by only finitely many distinct bonding maps, Fund. Math. (to appear) MR 0264617 (41:9209)
  • [4] William S. Mahavier, A chainable continuum not homeomorphic to an inverse limit on $ [0,1]$ with only one bonding map, Proc. Amer. Math. Soc. 18 (1967), 284-286. MR 0208580 (34:8389)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.55

Retrieve articles in all journals with MSC: 54.55

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society